MathSciNet Relay Station
MathSciNet bibliographic data
MR22999 46.0X
Arens, R. F.; Kelley, J. L. Characterization of the space of continuous functions over a compact Hausdorff space. Trans. Amer. Math. Soc. 62, (1947). 499–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement